# SDR 2002UALA01702

- Difficulty date: August 29, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114W41607
- Part serial: 0027
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE DELAMINATED ON WEDGE T/E INBOARD END.  SKIN REPAIRED/REPLACED PER AUTOCLAVE REPAIR.
